MAUDE Adverse Event Report: ENCORE MEDICAL, L.P. RSP SHOULDER; RSP HUM SOCKET INSERT, 32MM +4MM, SEMI

ENCORE MEDICAL, L.P. RSP SHOULDER; RSP HUM SOCKET INSERT, 32MM +4MM, SEMI
Catalog Number 508-01-432
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/09/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to the patient falling and was dislocating.
 
Additional Manufacturer Narrative
The reason for this revision surgery was the patient was dislocating.The in-vivo length of service for the patient's implant was 1.2 years.The healthcare professional indicated there was a significant adverse event to the patient.There was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to (b)(4) for examination.A review of the device history records (dhrs) revealed no discrepancies or issues with the manufacturing of this part.All critical dimensions and specifications in effect at the time the part was manufactured were met.The product complaint report history was reviewed and no trends or on-going issues were deemed as present or in need of review.This event is deemed to be non-product related.The root cause for the dislocations was reported as a fall.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
RSP SHOULDER
Common Device Name
RSP HUM SOCKET INSERT, 32MM +4MM, SEMI
Manufacturer (Section D)
ENCORE MEDICAL, L.P.
9800 metric blvd.
austin TX 78758
MDR Report Key6004364
Report Number1644408-2016-00788
Device Sequence Number793701
Product Code KWS
UDI-Device Identifier00888912024723
UDI-Public(01)00888912024723
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K051075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Catalogue Number508-01-432
Device Lot Number922F1027
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/09/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/06/2016
Supplement Report FDA Received Date11/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;